Dr. Manfred Sauter

Please note that there is additional information on my German language profile page.

Research interests
  • Elliptic operators and form methods
  • Spectral theory
  • Irregular domains and trace theorems
  • Operator theory

My research profiles: ORCID | MathSciNet | zbMATH | arXiv


  • W. Arendt, A.F.M. ter Elst, M. Sauter: The Perron solution for elliptic equations without the maximum principle, preprint 2023, accepted for publication.
  • W. Arendt, A.F.M. ter Elst, M. Sauter: Nittka's invariance criterion and Hilbert space valued parabolic equations in Lₚ, Arch. Math. (Basel) 121 (2023), no. 5-6, 731–744.
  • W. Arendt, M. Sauter: The Wentzell Laplacian via forms and the approximative trace, preprint 2022, accepted for publication.
    (DOI, arXiv)
  • M. Sauter: Uniqueness of the approximative trace, Indiana Univ. Math. J. 69 (2020), no. 1, pp. 171–204.
    (DOI, arXiv)
  • A.F.M. ter Elst, M. Sauter: Nonseparability and von Neumann's theorem for domains of unbounded operators, J. Operator Theory 75 (2016), no. 2, 367–386.
  • A.F.M. ter Elst, M. Sauter, H. Vogt: A generalisation of the form method for accretive forms and operators, J. Funct. Anal. 269 (2015), no. 3, 705–744.
    (DOI, arXiv)
  • W. Arendt, A.F.M. ter Elst, J.B. Kennedy, M. Sauter: The Dirichlet-to-Neumann operator via hidden compactness, J. Funct. Anal. 266 (2014), no. 3, 1757–1786.
    (DOI, arXiv)
  • M. Sauter: Degenerate elliptic operators with boundary conditions via form methods, PhD dissertation (The University of Auckland), 2013.
    (ResearchSpace@Auckland Open Access)
  • A.F.M. ter Elst, M. Sauter: The regular part of second-order differential sectorial forms with lower-order terms, J. Evol. Equ. 13 (2013), no. 4, 737–749.
    (DOI, arXiv)
  • A.F.M. ter Elst, M. Sauter, J. Zemánek: Generation and commutation properties of the Volterra operator, Arch. Math. (Basel) 99 (2012), no. 5, 467–479.
    (DOI, MR3000427)
  • A.F.M. ter Elst, M. Sauter: The regular part of sectorial forms, J. Evol. Equ. 11 (2011), no. 4, 907–924.
    (DOI, MR2861311)
  • D. Kunszenti-Kovács, R. Nittka, M. Sauter: On the limits of Cesàro means of polynomial powers, Math. Z. 268 (2011), no. 3-4, 771–776.
    (DOI, MR2818728)
  • R. Nittka, M. Sauter: Sobolev gradients for differential algebraic equations, Electron. J. Diff. Eqns., Vol. 2008(2008), no. 42, pp. 1–31.
  • M. Sauter: Minimality of the first Eigenvalue of the Laplacian in Dependence of the Domain, Diploma thesis (Ulm University), 2008.